# SDR SWI2025F01788

- Difficulty date: August 31, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE LT TRU BAY FLOOR WEB AT BS 193, DIRECTLY BEHIND THE SEAL STRIKER.  REPAIRED CRACKED ON THE LH TRU BAY FLOOR WEB AT FS193, DIRECTLY BEHIND THE SEAL STRIKER REF REO 670-53-11-2181 REV - AND COMPLIED WITH THE STEPS OF THE FINAL REO 670-53-11-2181 REV -.   COMPLIED WITH TASK CARD 51-900-1002-SKY.
